Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Sudden irregular heartbeat
    avatar
    An_254418 posted:
    My 40 year old husband, with no surgeries, only takes baby aspirin has been having the following symptoms over the last 8 days-
    Bounding pulse, irregular at times, decreased sleep (2-5 hours), sweaty palms and feet, fluttering feeling in the chest, light hand tremors at times, loss of appetite, dry mouth. TSH normal (2.66), cholesterol 185, EKG showed NSR with PAC's. Waiting to hear back on 24 holter monitor he wore a few days ago.
    If anyone has any thoughts on this problem we would appreciate it.
    Reply


    Helpful Tips

    Discharge from Penis(Penile Discharge)
    Penile discharge is the abnormal loss of fluid that is not urine or semen from the urethra (urine tube) at the tip of the penis. It is ... More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.